# SDR TRBA2007118

- Difficulty date: December 28, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N451
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 24,845 hours, 23,798 cycles
- Engine: Pwa PW127
- Propeller: Hamstd 247F1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE IN THE MAIN ENTRANCE PASSENGER DOOR.  MAINTENANCE REPLACED LIGHT BULB.
